MathSciNet Relay Station
MathSciNet bibliographic data
MR437936 35K99
Showalter, R. E.; Ting, T. W. Pseudoparabolic partial differential equations. SIAM J. Math. Anal. 1 (1970), 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement